# SDR MASA2011041202386

- Difficulty date: April 9, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 34,679 hours, 33,255 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Loose
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENG FUEL LO PRESS ON DESCENT.	MX RE-SECURED FUEL PRESS SW CONNECTOR, RE-SECURED FLOW METER CONNECTOR, RESET FSC, OPS GOOD.
